# SDR O9IA2018072100001

- Difficulty date: July 20, 2018
- Submitted: July 21, 2018
- Operation: Air carrier
- Aircraft: N545LM
- Make and model: Beech B200
- Aircraft serial: BB1069
- Aircraft time: 14,277 hours, 14,275 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Blown
- Location: Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: G, A

## Discrepancy

DEPARTED FAI AND HAD RAPID DECOMPRESSION. CLIMBING THROUGH 23K FOR 24K PILOT FELT A JUMP IN CABIN ALTITUDE. WHEN HE LOOKED AT THE CABIN CLIMB RATE, IT WAS PEGGED AT 6,000 FPM, BEGAN A DESCENT AND RETURNED TO FAI. FOUND THE DOOR SEAL BLOWN OUT OF ITS RETAINER. CHECKED SEAL FOR LEAKS AND DID NOT FIND ANY. INSPECTED RETAINER AND NO FAULTS FOUND. REINSTALLED SEAL TO RETAINER. GROUND CHECK OF SEAL AND PRESSURIZATION WAS GOOD. TOOK ON A FLIGHT AND PRESSURIZATION WAS VERY WEAK. DEFERRED PRESSURIZATION SYSTEM PER MEL AND FLEW AIRCRAFT TO ANC MAINT BASE FOR FURTHER INVESTIGATION. FOUND THE CORNER OF THE DOOR FRAME ON THE TOP SIDE TO HAVE A LITTLE BIT OF A GAP. REPAIRED WITH FILLER AND PERFORMED GROUND CHECK FOR PRESSURIZATION SYSTEM WITH NO FAULTS. RELEASE AIRCRAFT FROM MAINT FOR CHECK FLIGHT OPERATION OF PRESSURIZATION SYSTEM AT ALTITUDE. AIRCRAFT PRESSURIZED WELL ON THE FLIGHT UNTIL ABOUT 24K FT AND THEN THE SEAL LET LOOSE ON THE TOP PORTION OF THE DOOR.  IN PROCESS OF INVESTIGATING THE CAUSE AND WILL SEND AN UPDATED SDR REPORT AT THAT TIME.
